# SDR DALA2017042403327

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232
- Aircraft serial: 29741
- Aircraft time: 46,141 hours, 4,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DAMAGED OR INOPERATIVE. REPLACED EMERGENCY FLOOR LIGHTING LENS COVER. (2984932)
